| Model Number |
OTV-S7H-1NA-10E |
| Medical Device Problem Codes |
Corroded (1131); Poor Quality Image (1408); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, it is likely, the following led to the malfunction: the cause was traced to component failure.Since the device was manufactured more than 15 years ago, the dhr could not be verified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed, that during the device evaluation.The camera head exhibited poor cable image (noise), electrical contact corrosion, free lock lever corrosion and main body scratches (lens).There was no patient involvement.